Competition between growths governed by Bernoulli Percolation

Abstract : We study a competition model on $\mathbb{Z}^d$ where the two infections are driven by supercritical Bernoulli percolations with distinct parameters $p$ and $q$. We prove that, for any $q$, there exist at most countably many values of $p<\min(q, \overrightarrow{p_c})$ such that coexistence can occur.
Type de document :
Article dans une revue
Markov Processes and Related Fields, Polymath, 2006, 12 (4), pp.695-734
Liste complète des métadonnées

Littérature citée [20 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00005783
Contributeur : Olivier Garet <>
Soumis le : samedi 2 juillet 2005 - 13:36:12
Dernière modification le : jeudi 3 mai 2018 - 15:32:06
Document(s) archivé(s) le : jeudi 1 avril 2010 - 21:50:16

Fichiers

Identifiants

Citation

Olivier Garet, Régine Marchand. Competition between growths governed by Bernoulli Percolation. Markov Processes and Related Fields, Polymath, 2006, 12 (4), pp.695-734. 〈hal-00005783〉

Partager

Métriques

Consultations de la notice

302

Téléchargements de fichiers

92